# SDR AALA202206204783

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737
- Aircraft serial: 31153
- Aircraft time: 28,786 hours, 11,962 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Float
- Condition: Clogged
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 17,000 AFT FLIGHT ATTENDANTS CALLED AND SAID THERE WAS A BAD ODOR IN THE AFT GALLEY. THEY SAID ODOR STARTED JUST AFTER TAKEOFF. NOTHING ELSE WAS SAID UNTIL ABOUT AN HOUR INTO THE FLIGHT. AT THAT TIME THE ODOR HAD DISAPPEARED. ONE FIGHT ATTENDANT WAS NAUSEOUS AND OTHER FELT FAINT. COMMUTING FIRST OFFICER CHECKED FOR US AND SAID IT SMELLED LIKE OLD AIRPLANE. REMOVED AND REPLACED AFT SILL DRAIN FLOAT VALVE FOUND CLOGGED PER AMM 38-31-06.
